Record number :
1599102
Title of article :
Problems and conjectures concerning connectivity, paths, trees and cycles in tournament-like digraphs
Author/Authors :
Bang-Jensen، نويسنده , , Jّrgen، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
13
From page :
5655
To page :
5667
Abstract :
In this paper we collect a substantial number of challenging open problems and conjectures on connectivity, paths, trees and cycles in tournaments and classes of digraphs which contain tournaments as a subclass. The list is by no means exhaustive but is meant to show that the area has a large number of interesting open problems. We also mention problems for general digraphs when they are relevant in the context.
Keywords :
Generalizations of tournaments , Decomposition of tournaments , tournaments , connectivity , trees and cycles , paths
Journal title :
Discrete Mathematics
Serial Year :
2009
Link To Document :
بازگشت